# SDR AU980078

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120RT
- Engine: Pwa PW118A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Condition: Failed
- Location: Te Flap Actuator
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) RH OUTBOARD FLAP ACTUATOR FAULTY. INVESTIGATION FOUND THAT THE ACTUATOR WAS NOT KEEPING THE FLAP WITHIN THE TOLERANCE OF DISAGREEMENT WITH THE OTHER FLAPS.
